Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Semigroups on finitely floored spaces
HTML articles powered by AMS MathViewer

by John D. McCharen PDF
Trans. Amer. Math. Soc. 156 (1971), 85-89 Request permission

Abstract:

This paper is concerned with certain aspects of acyclicity in a compact connected topological semigroup, and applications to the admissibility of certain multiplications on continua. The principal result asserts that if S is a semigroup on a continuum, finitely floored in dimension 2, then $S = ESE$ implies $S = K$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 55.00
  • Retrieve articles in all journals with MSC: 22.05, 55.00
Additional Information
  • © Copyright 1971 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 156 (1971), 85-89
  • MSC: Primary 22.05; Secondary 55.00
  • DOI: https://doi.org/10.1090/S0002-9947-1971-0274641-5
  • MathSciNet review: 0274641